# SDR YENA2023072200850

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N2102J
- Make and model: Airbus A321-271N
- Aircraft serial: 10120
- Aircraft time: 7,147 hours, 1,993 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#779, JFK-MBJ. ' FUME EVENT FRONT TO AFT STARTED AT 10000FT TILL GEAR DOWN STRONG DIRTY SOCK / FOOT ODOR NO SMELL IN COCKPIT SMELL IN CABIN FORWARD TO AFT; COMPLIED WITH INFO NOTICE. ISOLATED FAULT. A/C OK FOR SERVICE.'
